Thursday, November 21, 2019

Comments by ripley

Showing 2 of 2 comments.

  • Nancy, thank you for replying, I appreciate your comments. I can’t believe you mentioned “itโ€™s a physical disease. Like Diabetes…” My psychiatrist used the same analogy. I need to say, my psychiatrist told me to stop taking the Seroquel, I explained to her that I was having difficulty differentiating real life from my dreams and I felt like a zombie. She told me to stop taking the Seroquel XR and gave me a prescription for Seroquel 100mg to take only if needed at bedtime. Being fairly new (and naive) to all of this, I did not question her. Big Mistake! I also received a call from my case coordinator that my doctor wants me to cut my dosage of Lamotrigine in half after explaining my withdrawal symptoms. She must be nut’s or maybe she doesn’t give a damn about me, either way I am not doing that. I will wait until I get back from my cruise and then slowly wean myself down to the new dosage. I starting taking organic ginger for the nausea and vitamin supplements along with slowly getting back to exercising ( did I mention I went from 132 lbs to 189 lbs within 5 months of taking Seroquel!). Hopefully this will help. I wish I was not going on the cruise until later when I feel better, but this trip was planned 2 months before I went cold turkey and I am meeting up with family. Hopefully my withdrawal symptoms will not get any worse.
    I am so glad I found this forum, I understand you are not a medical professional, but often the best advice in any situation comes from people who have been down that road before. It’s nice to share these issues with people who “get it”
    I am fortunate in that the Mental Health Centre where I go for treatment, has a goal that I will eventually come off the med’s and be able to manage through meditation and cognitive behavioral therapy….I’m not sure I have much confidence in this theory but at least the goal is to drug free. Now if I could only get my psychiatrist to get on the same page.
    Thank you again for your advice and concern and you take care as well. ๐Ÿ™‚

  • Hello, I’m new to this forum but from what I have read I think these posts are very helpful.
    I have been of Seroquel XR for approx. 5 weeks, I am still on Wellbutrin xl and Apo-Lamotrigine. I went off Seroquel XR cold turkey (from 200mg) I was taking it for depression and bipolar 1. I cannot believe how terrible I feel! The worst symptom is the nausea, I have waves of nausea at various times during the day. Is there any suggestions as to how I can alleviate this symptom? I have other withdrawal symptoms which I can handle but this nausea is killing me. I am going on a cruise in 2 weeks and I am desperately need to feel better! Also does anyone know how long this lasts?